# SDR 95ZZZX6061

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1093P
- Make and model: Piper PA-23-150
- Aircraft serial: 23102
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 300500
- Condition: Defective
- Location: Back Plate
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON RIVETING BRAKE LININGS ONTO BACK PLATES, SOME RIVETS WOULD NOT TIGHTEN.  SOME PLATES WERE FOUND BRONZE, SOME STEEL, BUT DIFFERENT DIMENSIONS.  OWNER DID NOT KNOW OF A DUAL BRAKE STC BEING INSTALLED ON THIS AIRCRAFT.  THIS WAS OF A NON-ORIGINAL MANUFACTURE TYPE ALTHOUGH THE BRAKES LOOKED IDENTICAL WHEN DIRTY.  THE ORIGINATOR OF THE STC COULD NO LONGER BE LOCATED TO PURCHASE PARTS.
